# SDR CA061201007

- Difficulty date: November 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,811 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Part time: 4,760 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING APPROACH FLAPS 20DEG SELECTED AND FLAPS AT 20DEG, WHEN 30DEG SELECTED FLAPS REMAINED AT 20DEG. NORMAL LANDING WITH FLAPS AT 20DEG. MAINTENANCE UNABLE TO DUPLICATE FAULT ON GROUND. AIRCRAFT FERRIED TO MAINTENANCE BASE. MAINTENANCE CARRIED OUT TORQUE CHECK OF FLAP DRIVE, NO FAULTS FOUND. OPERATIONAL TEST OF FLAPS CARRIED OUT WITH NO FAULTS FOUND. (TC NR 20061201007)
